Politecnico di Milano
Manifesti degli Studi
 
Menu
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Your customized schedule contains 0/15 courses
Delete schedule
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Exit

Professor's activitiesCambia LinguaCambia Lingua
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Add this page to bookmarks

Information on professor
ProfessorGuatteri Giuseppina
QualificationAssociate professor
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/06 - Probability And Statistics
Curriculum VitaeDownload CV (89.87Kb - 01/12/2016)
OrcIDhttps://orcid.org/0000-0002-9116-6270

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica----FridayFrom 10:15
To 12:15
4556--II Piano Ed. Nave
E-mailgiuseppina.guatteri@polimi.it
Professor's personal website--

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Linear-quadratic optimal control under non-Markovian switching (Show >>)
Conference proceedings
Hidden Markov Models for disease progression. (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Stochastic maximum principle for SPDEs with delay. (Show >>)


List of publications and reserach products for the year 2016
No product yet registered in the year 2016


List of publications and reserach products for the year 2015
No product yet registered in the year 2015


List of publications and reserach products for the year 2014 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Well Posedness of Operator Valued Backward Stochastic Riccati Equations in Infinite Dimensional Spaces (Show >>)
21/09/2018 Area Servizi ICT v. 2.10.5 / 2.10.5